MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 2-0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 2-0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP339H
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, the suture looked fragile and fragmented at the moment of knotting.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/16/2020.Additional information: a manufacturing record evaluation was performed for the finished device lot number pl5757, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDS+ VIO 27IN 2-0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10535292
Report Number2210968-2020-06911
Device Sequence Number17147899
Product Code NEW
UDI-Device Identifier10705031048096
UDI-Public10705031048096
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberPDP339H
Device Catalogue NumberPDP339H
Device Lot NumberPL5757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/16/2020
Patient Sequence Number1